T Nation

Adex Question?


#1

Just got a bottle of C.O. adex...

I had previously been using legit adex for 8 months on trt.

Two weeks in with the C.O. product and my nipples are puffing out alot.

Anyone buy from them recently? Anyone find the liquid less effective?


#2

What is “C.O.”?


#3

[quote]SteelyD wrote:
What is “C.O.”?[/quote]

C1 is probably a better abbreviation for them.

I believe there adex has had some issues - any crystals floating around in your solution? Check the steroid forum or do a search - there has been a thread about this not too long ago.


#4

The stuff you are talking about is falling out of solution, so the dosage is way too low. Look at the bottom of the bottle to see if there are crystals floating around. If so, you know why you are not getting the right mg/ml when dosing. KSman explained in detail how to correct the problem, search for his posts to fix the problem.

If all else fails put the bottle in a 1/2 bowl of warm water for 10 minutes, then shake until crystals are gone. This method works, but most guys don’t want to do this fix every day.


#5

Found old thread. Thanks guys. I’ll try it. Hard to tell if there are crystals…

Good job keeping your post count up SteelyD. Very helpfull.